# SDR SWAA2024061189353

- Difficulty date: May 24, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT TRANSITION ANGLE NUTPLATE FASTENER HOLE IS ELONGATED AT BS 500B + 19.   REMOVED DAMAGED SECTION OF TRANSITION ANGLE IAW SRM 51-10-02 & SRM 53-00-53-24-5.   INSTALLED FLOOR PANEL 120DF IAW AMM 25-52-10.   REMOVED, FABRICATED, & INSTALLED FORWARD CARGO RT TRANSITION ANGLE SIDEPLATE AT PREVIOUSLY SPLICED REPAIR BS 500B+12 TO NEW CUT BS 500D+9, RBL 21 IAW SRM 53-00-53-2R-5, REPAIR 5.  PUSH TEST GOOD.
